Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Was taking Orsythia for few months with no break , stopped, period never came. Do i need to start it again to get period?

I was taking Orsythia for a few months with no break ...( my dr said it was ok) after 4 months I decided to give a break and have my period (7 days) . My period never come back ... Has been 2 months and I am having a lot of hit flashes . My dr said start again the pills until the test results come back .... What do you suggest?
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the pills it will take some time for regularization of the cycles.
If you had unprotected intercourse during the two pill free months.
You consult gynecologist once and go for pregnancy test.
If the test comes negative, you can take progesterone pills to induce withdrawal bleeding.
After onset of withdrawal bleeding, you can go for pills again as adviced by your doctor.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, personal habits, family history or co-morbidities
No period after stopping the contraceptive pill - must be presumed to be pregnancy, unless proved otherwise. Get yourself tested...
Is it menopause? What is your age?
You should see your gynaecologist again...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor